MAUDE Adverse Event Report: ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pleural Effusion (2010)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_985 - arb pmcf, patient site id: (b)(6), (b)(4).It was reported that on (b)(6) 2021, a 28mm seguin semi-rigid saddle ring was successfully implanted in a patient.On (b)(6) 2021, the patient was re-admitted to the hospital due to a chest x-ray discovering a right pleural effusion.The patient was intravenously administered diuretics.The patient was monitored and discharged on (b)(6) 2021.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received: it was reported that there had been no difficulty experienced implanting the 28mm seguin semi-rigid saddle ring.The ring had been sized using a 501 ring sizer set and the holder handle was used during procedure.The patient was in good condition at the time of report.The cause of the patient's pleural effusion is unknown.
 
Additional Manufacturer Narrative
An event of pleural effusion was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to the labeling design or manufacturing of the device.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16294269
Report Number2135147-2023-00382
Device Sequence Number20463758
Product Code KRH
UDI-Device Identifier05414734007504
UDI-Public05414734007504
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Model NumberSARP-28
Device Catalogue NumberSARP-28
Device Lot Number7807263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight103 KG
Patient RaceWhite